# SDR FDEA201805161242

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 79,185 hours, 30,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GUST LOCK ON THE L1 ENTRY DOOR WAS STICKY AND SOMETIMES STICKS IN THE LOCKED POSITION.   CLEANED THE TRIGGER AND CATCH ASSY ON THE L1 DOOR.  DUE TO DEBRIS BEHIND CATCH ASSY.  NO DEFECTS NOTED.  OP CHECKED GOOD IAW  AMM 52-11-00-2.  ACFT OK  FOR SERVICE.
